# SDR ABXA010451

- Difficulty date: August 21, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 52,647 hours, 27,472 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 420531B
- Part serial: 790BC
- Condition: Defective
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, ANTI-SKID FELT TO BE CYCLING IN EXCESS.  DURING TAXI, WITH ANTI-SKID ARMED AND TAXI SPEEDS APPROXIMATELY 10 KNOTS, BRAKES SEEMED TO LOOSE EFFECTIVENESS AND MAY BE RELEASING INTERMITTENTLY.  REPLACED THE ANTI-SKID CONTROL BOX IAW DC-8 MM 32.  OPS CHECKED GOOD.  CYCLED BRAKES SEVERAL TIMES, CHECKED GOOD.
